# SDR KBM2004F00057

- Difficulty date: January 5, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 6420 · Tail Rotor Head
- Part: Housing
- Part number: 355A09103601
- Condition: Cracked
- Location: Tail Rotor
- Part time: 691 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR LAMINATED HALF SHELLS CRACKED BEYOND LIMITS.  REMOVED AND REPLACED.
